Donate Now
  New Poll  
my profile | directory login | search | faq | forum home

  next oldest topic   next newest topic
» Scarleteen Boards: 2000 - 2014 (Archive) » SCARLETEEN CENTRAL » Safer Sex & Birth Control » Pill making me feel sick & headacheyy :S

 - UBBFriend: Email this page to someone!    
Author Topic: Pill making me feel sick & headacheyy :S
oliviaa
Neophyte
Member # 43376

Icon 1 posted      Profile for oliviaa     Send New Private Message       Edit/Delete Post 
My GP prescribed me microgynon && i'm on my third day of taking them. Althought already im experiencing bad heacaches and dizzinesss. Im not the one to usually get headaches and ive tried taking painkillers but they dont have much effect :/

I really dont want to go off the pill as i had a pregnancy scare whilst using condoms && i know there might be other pills available but ive taken other ones before and they've had the same effect on me.

Is the pill definately making me have these bad headaches and will every type of pill make me feel like this? I've tried like 3 types already & i dont know what to do:S.....

Posts: 3 | From: UK | Registered: Jul 2009  |  IP: Logged | Report this post to a Moderator
Horizon
Scarleteen Volunteer
Member # 35890

Icon 1 posted      Profile for Horizon     Send New Private Message       Edit/Delete Post 
How long have you been on any of these pills? For some women, sickness is typical when she begins the pills, but it generally does not last very long. One's body usually becomes used to the hormones in the pill within 1-3 months.

If you haven't spent at least a month with any of these types of pills, you may want to tough it out and see if your body eventually meshes with that type. If you have, keep in mind that there are other types of contraception in addition to BCPs and condoms. Take a look:

Birth Control Bingo

Your GP or GYN should be able to help you obtain any of these other methods if they sound good to you.

--------------------
-Kayla
Scarleteen Volunteer

"A wise man should consider that health is the greatest of human blessings, and learn how by his own thought to derive benefit from his illnesses." -Hippocrates

Posts: 755 | From: United States | Registered: Nov 2007  |  IP: Logged | Report this post to a Moderator
   

  New Poll   Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | Get the Whole Story! Go Home to SCARLETEEN: Sex Ed for the Real World | Privacy Statement

Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998

Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.

Powered by UBB.classic™ 6.7.3